# SDR DALA2024102410386

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Elec Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ELECTRICAL CONNECTOR OF INTERCONNECTING STRUT. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR OF INTERCONNECTING STRUT (FIN: 7541VC) AND (FIN:7543VC) AS PER A320 FAM AWM 27-51-11, AWM 27-51 -12 AND ESPM 20-33-45. (0624470)
